RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/3235

Title: Geometric phase in an arbitrary evolution of a light beam
Authors: Bhandari, R.
Issue Date: Feb-1989
Publisher: Elsevier B.V.
Citation: Physics Letters A, 1989, Vol.135, p240-244
Abstract: A general framework for analysing the evolution of the state of a light beam travelling along an arbitrary space curve and undergoing arbitrary polarization changes is described. It uses a new way of treating reflections and provides a unified description of several experiments on geometric phases in optics reported recently.
Description: Restricted Access.
URI: http://hdl.handle.net/2289/3235
Alternative Location: http://dx.doi.org/10.1016/0375-9601(89)90105-9
Copyright: 1989 Elsevier B.V.
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
1989 PL_A V135 p240.pdfRestricted Access353.93 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


    RRI Library DSpace